# SDR AALA202003239028

- Difficulty date: March 15, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 22,820 hours, 8,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L4 DOOR CUT OUT LOWER SILL BEAM AT FR 68 AND S23L. REPAIRED SILL BEAM PER SRM 53-41-14-201 TASK 300-001.
